Fed up and in pain

So had injection number 3 today. Different nurse and its still so painful. I asked about checking for diabetes as have shit side effects and she said it was fine last year and its all the zoladex. Apparently these side effects show its working as its shutting it down. What aload of rubbish. Feel low and fed up. Im trying to continue but its ridiculous. Sorry rant over

5 Replies

  • I totally understand. I had injection number 3 today also. I actually feel worse than before the injections, because of the side effects. I'm just staying positive in the hopes that it will work x x

  • Im trying to keep positive but finding it difficult some days. I really cant see how she can determine that its all zoladex and nothing else. And how is having all these side effects mean its working? Xx

  • I wonder that myself xx

  • Sorry im ranting but feel so bad tonight. Just emotional I guess. Xx

  • I really know how you feel hun. It's not good. I try and cheer myself up with my favourite music. Always brightens my mood (͡° ͜ʖ ͡°) xx

You may also like...